MAUDE Adverse Event Report: CORDIS CORPORATION 4F TEMPO AQUA .038" 125CM VERT; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION 4F TEMPO AQUA .038" 125CM VERT; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number SRD6108
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis but has not yet been received.A device history record review was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
The luer lock fitting on the 4f tempo aqua.038" 125cm vert diagnostic catheter was not engaging properly with the syringe and was thus leaking.The procedure was successfully completed and there was no patient injury.The device will be returned for analysis.The procedure being performed was peripheral interventions on the legs.The leakage was noted when flushing the device.The user continued to use it and tried to stop/minimize the leaking.No additional patient or procedural details are available.
 
Additional Manufacturer Narrative
The luer lock fitting on the 4f tempo aqua.038" 125cm vert diagnostic catheter was not engaging properly with the syringe and was thus leaking.The procedure was successfully completed and there was no patient injury.The procedure being performed was peripheral interventions on the legs.The leakage was noted when flushing the device.The user continued to use it and tried to stop/minimize the leaking.No additional patient or procedural details are available.The device was not returned for analysis as it was discarded after the case.A product history record (phr) review of lot 17833134 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Based on the information provided, it is not possible to draw a clinical conclusion between the device and the reported event.Without the return of the device for analysis, the reported customer event ¿luer hub ¿ catheters - incompatibility/fit - with syringe¿ could not be confirmed and the exact root cause could not be determined.Procedural/handling factors may have contributed to the reported event.Per the instructions for use (ifu), which is not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Do not resterilize.Exposure to temperatures above 54°c (130°f) may damage the catheter.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.For all catheters: keep the catheter filled with either flushing solution or contrast medium while the catheter is in the vascular system and consider the use of systemic heparinization.Forcibly aspirate and flush the catheter with heparinized saline solution at least once every two minutes.¿ neither the phr review nor the information available suggests that the reported failure could be related to the manufacturing process of the unit.Therefore, no corrective or preventative actions will be taken at this time.

Brand Name
4F TEMPO AQUA .038" 125CM VERT
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave,
miami lakes FL 33014
MDR Report Key8890745
Report Number9616099-2019-03143
Device Sequence Number2534226
Product Code DQO
UDI-Device Identifier20705032049785
UDI-Public20705032049785
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberSRD6108
Device Catalogue NumberSRD6108
Device Lot Number17833134
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1